# SDR 99ZZZX2495

- Difficulty date: June 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N206BX
- Make and model: Bell 206B
- Aircraft serial: 2872
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: KY196
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAS NO TRANSMISSION OR SIDE TONE.  REMOVED AND REPLACED.
